# SDR CALA9600916

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10791
- Make and model: Boeing 727232
- Aircraft serial: 20645
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SHEAR TIE CORRODED AT BS 720A, STRINGER 29R.  A NEW SHEAR TIE WAS FABRICATED AND INSTALLED IAW SRM 51-30-2, 51-10-2 AND MM 51-20-11.
